MAUDE Adverse Event Report: DEPUY SPINE INC 4.0 PLY SCRW 3.5X12; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

DEPUY SPINE INC 4.0 PLY SCRW 3.5X12; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 1020-35-112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp; mni.Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date that the patient underwent for a revision surgery due to screw failure.It was unknown if the revision surgery completed successfully.The patient outcome was unknown.The patient had a neck repair for a c2 fracture in an unknown date of (b)(6) 2021.This complaint involves unknown number of devices.This report is for (1) mntr oc screw 4.5 x 10.This report is 4 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0 PLY SCRW 3.5X12
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12428507
Report Number1526439-2021-01836
Device Sequence Number17238665
Product Code NKG
UDI-Device Identifier10705034508689
UDI-Public10705034508689
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1020-35-112
Device Catalogue Number102035112
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date09/06/2021
Supplement Report FDA Received Date10/04/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MNTR OC INNER SCREW; MNTR OC PLATE SMALL; MNTR OC SCREW 4.5X10
Outcome Attributed to Adverse Event Required Intervention;